An affine slicing approach to certain paucity problems

TD Wooley*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference Contribution (Conference Proceeding)

Original languageEnglish
Title of host publicationAnalytic Number Theory
Subtitle of host publicationProceedings of a Conference in Honor of Heini Halberstam, Volume 2
EditorsBC Berndt, HG Diamond, AJ Hildebrand
Place of PublicationCAMBRIDGE
PublisherBirkhäuser Basel
Pages803-815
Number of pages13
Volume2
ISBN (Print)0-8176-3933-0
Publication statusPublished - 1996
EventInternational Conference on Analytic Number Theory - URBANA, Israel
Duration: 16 May 199520 May 1995

Publication series

NamePROGRESS IN MATHEMATICS
PublisherBIRKHAUSER BOSTON
Volume139

Conference

ConferenceInternational Conference on Analytic Number Theory
CountryIsrael
Period16/05/9520/05/95

Cite this